# SDR HALA2023030300031

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 7,629 hours, 1,842 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Part number: 5327036
- Part serial: LSGCA72045
- Condition: Damaged
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS-  ENG 1 FUEL SENSOR FAULT HAPPENED 8 TIMES. FOUND DAMAGE ON WC08 WIRING HARNESS AFT OF FUEL FLOW SENSOR CONNECTOR (P27) REMOVED & REPLACED WC08 HARNESS PER AMM 73-31-21. NO FAULTS NOTED.
